Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On prednisone and amoxicillin for bronchitis. Have mild COPD. Depending on inhaler. Advice?

hi i have been on predisone and amoxicillin for 4 days for bronchitis i also have mild copd not feeling much better can hardly talkwithout getting breathless inhaler not helping when firrst went to hosp on sunday they put me on nebulizer and i felt better for few hours do you think i should go back to hospital or wait untill tablets finish tomorrow
Asked On : Sat, 26 May 2012
Answers:  2 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi, Julie,
Thanks for query.
It seems that you are having Asthmatic bronchitis.
Continue the medicine course.
Wait till course is completed.
Mean while continue use of nebulizer for getting relief from breathlessness.
Go for deep breathing exercise.
Ok and bye.
Answered: Fri, 27 Jul 2012
  User's Response

It is not clear if you really have COPD. What is your age? Are you a smoker?

If amoxycillin and prednisolone is not working, you need to change antibiotics. Treat the COPD attack and then maintain baseline with supportive inhalers.

_Dr. Tushar
Answered: Thu, 26 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor